# SDR YENA2021022200123

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 56,765 hours, 20,123 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Part number: 893301
- Part serial: A88720
- Condition: Failed
- Location: Mlg Doors
- Part time: 17,092 hours, 6,398 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 1928, MCO-EWR. EMERGENCY DECLARED. AT GEAR DOWN FINAL WE HAD UNLC RED INDICATION ON LEFT MAIN. NO ECAM. 2ND APPROACH HAD SAME INDICATIONS PLUS GEAR DOORS NOT CLOSED AND NWS FAULT 3RD APPROACH NO ECAM, JUST LEFT SIDE OF LEFT MAIN WAS RED. UPON TOUCH DOWN GOT L/G SYS DISAGREE; R & R PROX SENSOR 15GA LEFT MLG IAW AMM 32-31-73- OPS CK SAT DIMENSION WITHIN LIMIT.
